# SDR REXA2019112691670

- Difficulty date: November 19, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. CORROSION ON INTERCOSTAL DD6 CLEAT FS= 311 AT MAINPASSENGER DOOR. (L1) (PTAS) (TCI: 52-10-301).
""SUMMARY : DAMAGE CLEAT WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01

"
